Solving Fractional Diffusion-Wave Equations Using a New Iterative Method
Fractional calculus and applied analysis, Tome 11 (2008) no. 2, pp. 193-202
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In the present paper a New Iterative Method [1] has been employed to
find solutions of linear and non-linear fractional diffusion-wave equations.
Illustrative examples are solved to demonstrate the efficiency of the method.
Keywords:
Caputo Fractional Derivative, Fractional Initial Value Problems, New Iterative Method, Fractional Diffusion-Wave Equation, 26A33, 31B10
@article{FCAA_2008_11_2_a4,
author = {Daftardar-Gejji, Varsha and Bhalekar, Sachin},
title = {Solving {Fractional} {Diffusion-Wave} {Equations} {Using} a {New} {Iterative} {Method}},
journal = {Fractional calculus and applied analysis},
pages = {193--202},
year = {2008},
volume = {11},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/FCAA_2008_11_2_a4/}
}
TY - JOUR AU - Daftardar-Gejji, Varsha AU - Bhalekar, Sachin TI - Solving Fractional Diffusion-Wave Equations Using a New Iterative Method JO - Fractional calculus and applied analysis PY - 2008 SP - 193 EP - 202 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/FCAA_2008_11_2_a4/ LA - en ID - FCAA_2008_11_2_a4 ER -
Daftardar-Gejji, Varsha; Bhalekar, Sachin. Solving Fractional Diffusion-Wave Equations Using a New Iterative Method. Fractional calculus and applied analysis, Tome 11 (2008) no. 2, pp. 193-202. http://geodesic.mathdoc.fr/item/FCAA_2008_11_2_a4/